| Model Number |
IPN923527 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that "imaging was insufficient during angiography.When the user removed the catheter, a kink was found in front of the balloon.Therefore, [the user] opened another kit of the same lot, inserted at the same insertion site, by which completed the procedure without problem.It was unknown when the catheter kinked (had it kinked from the beginning or got kinked during the procedure)".No report of patient harm or injury.Patient status reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Additionally no recorder strip was returned for investigation.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description